MAUDE Adverse Event Report: HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial

HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial
Model Number 260168
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "ventilator passed pre-op checks, put on patient.Alarm evident "exhalation obstruction - low minute volume".Staff changed patient to different vent (drager v800).Patient ventilated ok.Retrieved spare t1 ventilator, passed pre-op, transferred patient to this t1 ok.Staff checked first t1 (27551) again, put on a test lung.Initially didn't ventilate properly but resolved after 5 minutes and ventilated ok." no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).

Brand Name
Breathing Circuit Set, Coaxial
Common Device Name
Breathing Circuit Set, Coaxial
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24728855
Report Number3001421318-2026-00171
Device Sequence Number16000462
Product Code BZO
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number260168
Device Catalogue Number260168
Device Lot Number27551
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer06/26/2026
09/16/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/26/2026
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown